# SDR 99ZZZX3622

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N88QT
- Make and model: Cessna 441
- Aircraft serial: 4410228
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31372
- Condition: Cracked
- Location: Mlg
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL HALF, INNER, AT ROTOR AND TIRE RADIUS FLANGE CRACKED APPROXIMATELY 4 INCHES. RECOMMEND DYE PEN OR ZYGLO PERIODIC INSPECTION.  LEFT MLG.  ACFT TT: 3,985.7 HOURS.
